# SDR COMA0460616

- Difficulty date: November 11, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 12,163 hours, 10,439 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 5018T49P01
- Condition: Unreliable
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5912 RT ENGINE OIL PRESSURE AND TEMP DROPPING DURING FLIGHT.  IFSD REPLACED THE ACCESSORY DRIVE GEARBOX CARBON SEALS AT AXIS BB, D AND F.
